# SDR JJBA20250731121

- Difficulty date: July 16, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 39,641 hours, 27,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM LOWER FLANGE HAS CORROSION FULL LENGTH. REMOVED CORROSION FOUND THE LT OMEGA BEAM LOWER FLANGE SECTION FROM FRAME 23 FOUND TO BE IN LIMITS. TREATED, PRIMED AND PAINTED. FOUND BEAMS FROM FR23 TO FR52 OUT OF LIMITS. REMOVED DAMAGE BEAM. LOCATED, DRILLED AND INSTALLED NEW BEAM FROM FR23 TO FR52. REMOVED CORROSION. FOUND THE LH OMEGA BEAM LOWER FLANGE SECTION FROM FRAME 53 TO FRAME 59 TO BE WITHIN THE POINT OF THE LENGTH. TREATED, PRIMED AND PAINTED.
